Bimatoprost

What is Bimatoprost?

It is a prostaglandin analog/prodrug used topically (as eye drops) to control the progression of glaucoma and in the management of ocular hypertension. It reduces intraocular pressure (IOP) by increasing the outflow of aqueous fluid from the eyes.

Questions and answers on "Bimatoprost"

Is there a generic drug for Latisse?

doctor1 MD

Brief Answer:
Yes, there is generic drug available.

Detailed Answer:
Hello!

Thank you for the query.

Latisse is actually a generic drug of brand...

Read Full Thread   Ask a Doctor Now

Can a dermatology help me with growing my lashes back?

doctor1 MD

Brief Answer:
latisse

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that you have a problem with...

Read Full Thread   Ask a Doctor Now

Lumigan eye drops meant for adult glaucoma patient was applied inadvertantly to teen age boy healthy eyes. What will happen and what we shall do...

doctor1 MD

Brief Answer:
No problem will occur no need to worry.

Detailed Answer:
Hello
Welcome to Health care Magic

Iam Dr. Dadapeer K, an ophthalmologist...

Read Full Thread   Ask a Doctor Now

Health resources related to Bimatoprost

Recent questions on  Bimatoprost

doctor1 MD

Half of my eyelashes on one of my eyelids have fallen out and don t seem to want to grow back I am presently using Latisse for 2 1/2 weeks and the...

doctor1 MD

Our daughter's eyelashes started falling from her upper lids in the beginning of XXXXXXX 2016. Until recently that was the only problem she had but...

doctor1 MD

my husband is 81, has a pacemaker, COPD and anxiety. Since about 6-8 months he has not felt well at all. We have gone back to the doctor and redone...

doctor1 MD

I have experienced sudden hair loss. it comes out everyday in handfuls. I am 70 years old so this is upsetting.

doctor1 MD

Thank you.. I have a very low Glaucoma pressure 16/18(?). I was using Levobunolol but there were side affects.....eye redness. Changed to Lumigan....

doctor1 MD

I'm curious...I'm an ophthalmic Tech who is now working for an OD. We have a patient who has been on Restasis for over 6 years and it seems her...

doctor1 MD

Hi there, I have Glaucoma and have been using Lumigan eye drops for a few years. Unfortunately it has caused the skin around my eyes to discolour...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications